# SDR FDEA201403240568

- Difficulty date: March 24, 2014
- Submitted: March 31, 2014
- Operation: Air carrier
- Aircraft: N957FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24774
- Aircraft time: 54,094 hours, 32,786 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141N12042
- Condition: Punctured
- Location: Bs 239
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE TO FRAME AT FWD ACCESSORY EQUIPMENT BAY BS 239 LOWER LOBE DOOR CUT OUT.  REPAIRED IAW EA F-5310-T0306819 REV A P1.
